Jump to content
CrazyBoards.org

AirMarshall

Member
  • Posts

    6,987
  • Joined

  • Last visited

Everything posted by AirMarshall

  1. Backtrackin' to find that track...

  2. Backtrackin' to find the track...

  3. Cool your jets Luna. I didn't say anxiety was insignificant. I didn't say it wasn't diagnosable. Nothing I said was untrue or invalidating of anyone's anxiety, including my own multi-flavors, thank you. a.m.
  4. Medicare always pays secondary to any Private Insurance (PI). Be sure to tell your medical providers that you have both insurances, so that they can place both on the claim form and ensure that the claim rolls over from the PI to Medicare correctly. The person to ask is the billing clerk with the medical provider. This person knows how claims are handled day to day with Medicare. I'm certain you will have to pay the $160 annual Medicare deductible. You will probably have to pay the $1000 deductible with your PI, and any copay (after all that is your policy agreement). However there is always a chance Medicare might pay some of that. Medicare normally pays 80% of 'Their allowed amount", with 20% as your copay. If your medical provider is flexible and considerate, they may let the claim process all the way through Medicare and wait to see the result before billing you any large amount. This may take upwards of 8 weeks (30 days per insurance). **It is not always possible to give absolute answers to insurance questions, even when you work with it every day. Sometimes we just had to file the claims and just see what happened and then work through any errors or questions** This can be frustrating and nerve wracking for people counting every dollar, which is unfortunate. Congrats on having two insurances while it lasts! a.m. (5 years doing medical billing)
  5. Stay focused on the practical. Put him on notice with a message that he is never to contact you in any way. Then block him. Review your Facebook security options. You may consider restricting your 'viewability" to "Friends only". The "Friends of friends" option allows too many people you don't even know to see your postings and comments. This would may allow him to still keep tabs on you. Hope you are able to ditch this jerk. a.m.
  6. We are glad to listen and give all the support we can to those who want to get better. You have to want to change. SI'ing is not a good way of coping for both physical and mental reasons. You have already pointed out how SI'ing is causing stress between you and your roommate and sorority sisters. I encourage you to chose to work toward stopping harming yourself, which is the path to improving your life. all the best, a.m.
  7. No, this is not GAD. GAD is defined as a "Free floating anxiety" not tied to any particular situation or condition. Your anxieties are focused on dealing with life situations, and ruminations about them, worries about the future, and probably related to your underlying dx, whatever that is. Not every twitch of behavior demands or deserves a diagnosis. Some doctors pile on diagnosis after dx, while others just stick with a major dx and just treat the additional symptoms. Anxiety is a pretty common comorbid conditions with many mental illnesses. best, a.m.
  8. FWIW, my copays are doubling next month. (Thanks Congress). Better, than no insurance....
  9. Maximum Recommended Dosages are based on the manufacturers experience gained from trials (and feedback from practitioners and researchers) and safety based on pharmacology. If there is no physical danger from toxicity, then it is safe to use higher dosages based on the doctors knowledge and experience. t If one reads IP sheets, many times you see that drugs were prescribed at two or three the (later) recommended dosage during trials. There is no reason to panic over your doctor's recommendation, out of hand. Remember, he has seen thousands of crazy patients, and you have seen only one. However, if you do not trust your doctor feel free to obtain a second opinion.
  10. http://www.rxlist.com/ Good drug info http://www.drugs.com/ Excellent interaction checker, and also drug info There are probably nearly 50 AD, Mood stabilizer, AP & AAP, and AED drugs which can be use for mood stabilizers and antidepressants. Between your Pdoc and cardiac doc, I think you stand a good chance of finding something safe, that works. a.m.
  11. Yes, I'm anti-marijuana. It's a stupid thing to waste time and money on. It's really stupid to take street drugs when you already have a damaged brain. I really would like to see this thread cut off if continues in a pro MJ way.
  12. I'm sorry to hear of your loss. Suicide is selfish. But not in the -not caring about others because you love only yourself- way. It is selfish because depression becomes so overwhelming that your world shrinks to a matter of survival and then reaches the point that the only way seems to escape. It is often helpful when talking to someone who is suicidal to remind them that they have family and freinds who love them and would be shattered if they died. It's a lifeline to the world, and gives them at least one little reason to live one more day. a.m.
  13. There are discussion in some of the older literature about bipolar indicating that discontinuation, especially cold turkey can cause a med to be less effective or ineffective upon restarting. I don't see that mentioned much anymore, but something to keep in mind. a.m.
  14. The only troubles I had early on, was from not going directly to bed, Do not pass go. A little night salad cooking, purchased some junque on the internet, and jabbered on CB chat.
  15. I'm not a person who needs or likes being constantly surrounded by others. I have a few very good friends, whom I can go weeks months or years without seeing and then pickup a conversation like it was yesterday. I get along with just about everybody else in the world, but I don't need their approval for validation. No matter whether I spend time with family or friends, I can only take so much in a day, and then I must have down time to unwind and recharge.
  16. No, given no other information, there is no reason for a drug cocktail to cause damage. One of the advantages and goals of using a cocktail is to use several drugs at lower levels to minimize side effects compared to using a single drug at high dosage!
  17. Hold the mouse closer to your chest. Things are out of focus....... As mentioned Lamictal has a reputation for messing with the skin, especially during titration. Don't panic. You should call your pdoc tomorrow. In nearly all cases, the rash or skin disturbance turns out to not be SJS, but pdocs are very very cautious. The full SJS reaction would be rapidly moving flu like symptoms and more fever sore throat cough possible swelling throat with difficulty breathing rapidly growing raw rash/open sores in the mucus membranes of mouth and lips spreading to hands, wrists, feet, chest (That's enough, things get very bad after this) If you feel worried at any time (or especially have any breathing difficulties), go to the ER, and take you Lamictal bottle to show to the ER doc. Tell him you are concerned about SJS. a.m. p.s. The FDA says the ocurrence rate for SJS with Lamictal is around 1 in 1,900 patients. The German national health service has a Rash Registry and they calculate the ocurrence at about 1 in 5,000.
  18. I will give opposite advice. Unless you are swelling, your throat is closing and having itching hives, do not stop taking meds without your pdoc's direction. -Each of the AEP's are different chemicals, so there is not reason for one allergy to extend to them all. -Eye nystagmus or associated anomaly is either a muscle or nerve problem, not an allergy. -Swollen lymph nodes are less likely to be the result of an allergy given no other symptoms. Howabout other allergies, such as housepets, dust, mold, outdoor yard work, outdoor allergies? Or clearing a cold, sore throat virus, skin infection, ear infection, etc. Sometimes the lymph system is just more active for reasons we don't know. Side effects can sure be annoying and sometimes frightening. Try to have patience and work with your doctor. a.m.
  19. The older AP's are quite effective, but they do have significantly higher risk of TD, although the AAP's are not risk free. Still, my mom was on Stelazine for 40 years and never had any problems. YMMV
×
×
  • Create New...